# SDR RAAAB295013

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Ws 290
- Part time: 53,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 6C CHECK PER CARD 22004, FOUND RT WING CORRODED ON FORWARD SPAR UPPER CAP AT WS 290.  REPAIRED IAW BOECOM MSG 7272-95-0834, DATED FEBRUARY 13, 1995.  (X)
